Itching

My doc put me on Plaquenil and Voltaren. I broke out in hives. I am off the meds but still itching like crazy. I am really short of breath too. I saw doc today and he put me on Imuran and Allegra. The itching is a combo of burning and feeling like I am being bitten all over. Anyone else have this problem? I can't sleep!

I have had that feeling in my legs and feet causing nervous leg syndrome. Normally I use a combo of oils since it isn't safe for me to use many meds. When it gets real bad my doctor ha me take Valium. That at least calms it down enough for me to get some sleep. Maybe your doctor could set you up to see a neurologist.

I take Xanax. It helped.



Doggie said:

I have had that feeling in my legs and feet causing nervous leg syndrome. Normally I use a combo of oils since it isn't safe for me to use many meds. When it gets real bad my doctor ha me take Valium. That at least calms it down enough for me to get some sleep. Maybe your doctor could set you up to see a neurologist.